Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Irreducible congruences over $ {\rm GF}(p)$


Author: C. B. Hanneken
Journal: Proc. Amer. Math. Soc. 10 (1959), 18-26
MSC: Primary 10.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0105388-3
MathSciNet review: 0105388
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. R. Brahana, On cubic congruences, Bull. Amer. Math. Soc. vol. 39 (1933) pp. 962-969. MR 1562769
  • [2] -, Note on irreducible quartic congruences, Trans. Amer. Math. Soc. vol. 38 (1935) pp. 395-400. MR 1501817
  • [3] L. E. Dickson, An invariant investigation of irreducible binary modular forms, Trans. Amer. Math. Soc. vol. 12 (1911) pp. 1-18. MR 1500877
  • [4] -, ibid., p. 6, where $ n = 1$.
  • [5] C. B. Hanneken, Irreducible quintic congruences, Duke Math. J. vol. 22 (1955) pp. 107-118. MR 0067128 (16:674b)
  • [6] -, Irreducible sextic congruences. This paper has been offered to the Duke Mathematical Journal.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.00

Retrieve articles in all journals with MSC: 10.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0105388-3
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society